# SDR WRNA200200005

- Difficulty date: September 26, 2002
- Submitted: September 30, 2002
- Operation: Air carrier
- Aircraft: N502TA
- Make and model: Airbus A300 B4-203
- Aircraft serial: 075
- Aircraft time: 45,974 hours, 19,533 cycles
- Engine: Ge CF650C2
- Engine time: 42,390 hours, 15,074 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Line
- Part number: 9067M69601
- Part serial: NSN
- Condition: Broken
- Location: Engine
- Component: Engine, Ge
- Component part number: CF650C2
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, K
- Precautionary procedure: A, O

## Discrepancy

#1 engine oil qty dropped to zero (0) after flt level 27.0 #1 eng oil press flux between 40-30 psi then 30-20 psi then steady no psi. Aircraft made unscheduled landing @ MSY. No fuel was dumped. Aircraft landed normally.Corrective Action: Found "D" sump scavenge line leaking. Changed out scavenge line segment and gamma fitting I/A/W MM 20-00. Inspected Engine chip detectors for signs of bearing failure. All checked satisfactory. Line leak check satisfactory. Aircraft returned to service.
